# SDR DALA2021110806854

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 79,522 hours, 24,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EXIT PATH LIGHT LENSES MOUNT TO FWD GALLEY WALL COSMETICALLY DAMAGED. CORRECTIVE ACTION: REPLACED FWD GALLEY EXIT PATH LENS COVERS PER B757 AMM 33-51 OPS CHK GOOD. (2005475)
